# SDR JR2R20160616334

- Difficulty date: June 16, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 59,111 hours, 51,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Bs 1117-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT BEAM HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES. R & R AFT CARGO DOOR CUTOUT BEAM IAW SRM 51-30-5 AND 51-10-4.  CORROSION LEVEL 1 DUE TO PREVIOUS REWORK.
